Field Extensions Having the Unique Subfield Property, and G-Cogalois Extensions
No Thumbnail Available
Date
2002
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
We present a short proof, based on Cogalois Theory, of a result due to Acosta de Orozco and Vélez (1982, J. Number Theory 15, 388-405) characterizing separable simple radical field extensions with the unique subfield property, and prove that these extensions are precisely the simple G-Cogalois extensions with a cyclic Kneser group. © TÜBİTAK.
Description
Keywords
Classical Kummer extension, Field extension, G-Cogalois extension, Radical extension, Separable extension, Simple extension, Unique subfield property
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Turkish Journal of Mathematics
Volume
26
Issue
4
Start Page
433
End Page
445